MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; SCREW,FIXATION,BONE
Model Number 202.872
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device procode: hrs.Device is not expected to be returned for manufacturer review/investigation.Product was not returned.Device history records review could not be completed without lot number.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, one (1) cortex screw self-taping with t8 stardrive recess was missing from the received order of eight (8) cortex screws.Only one (1) device out of eight (8) devices was missing.It was shipped in a fedex express envelope and was not sealed on the side.It was supposed to be sealed on the side as part of the manufacturing process.There was no patient involvement.This report is for one (1).This is report 1 of 1 for (b)(4).

Brand Name
2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8520503
Report Number2939274-2019-57505
Device Sequence Number1612226
Product Code HWC
UDI-Device Identifier10886982145055
UDI-Public(01)10886982145055
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.872
Device Catalogue Number202.872
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1